# SDR DALA2022021801127

- Difficulty date: February 14, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 70,095 hours, 26,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DOOR 1L MISSING GIRT BAR ANNUNCIATOR LIGHT. CORRECTIVE ACTION: REPLACED 1L SLIDE LIGHT COVER. (7944633)
